Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 252, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Aug 10, 2022, 5:06 PM EDT for Davidson County, Montgomery County, Randolph County, North Carolina. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2022, 5:06 PM EDT (21:06 UTC)
- Expired
- Aug 10, 2022, 5:45 PM EDT
- In force
- 39 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Montgomery County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 149 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:35 PM EDT | TSTM WND DMG | 8 E Gordontown, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 8 E GORDONTOWN. REPORT OF DOWN TREES FROM MPING. TIME ESTIMATED BY RADAR. |
| Aug 10, 5:40 PM EDT | TSTM WND DMG | 8 E Gordontown, NC | REPORT OF DOWN TREES FROM MPING. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1444 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
030
WUUS52 KRAH 102106
SVRRAH
NCC057-123-151-102145-
/O.NEW.KRAH.SV.W.0252.220810T2106Z-220810T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
506 PM EDT Wed Aug 10 2022
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Davidson County in central North Carolina...
Northwestern Montgomery County in central North Carolina...
Southwestern Randolph County in central North Carolina...
* Until 545 PM EDT.
* At 506 PM EDT, a severe thunderstorm was located near Badin Lake,
moving northeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Badin Lake, Badin, Denton, Eldorado, Fish Tales Marina, Whip-O-Will
Campground, Newsom, Pinehaven Marina, Ulah and High Rock Boat Dock
Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3568 8022 3580 7995 3559 7976 3527 8009
3536 8007 3537 8005 3539 8007 3540 8009
3546 8011 3547 8015 3550 8018 3554 8020
3555 8021 3558 8021 3563 8026 3564 8029
TIME...MOT...LOC 2106Z 237DEG 11KT 3554 8016
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leins2 follow-up statements
232
WWUS52 KRAH 102119
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
519 PM EDT Wed Aug 10 2022
NCC057-123-151-102145-
/O.CON.KRAH.SV.W.0252.000000T0000Z-220810T2145Z/
Davidson NC-Montgomery NC-Randolph NC-
519 PM EDT Wed Aug 10 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN DAVIDSON...NORTHWESTERN MONTGOMERY AND SOUTHWESTERN
RANDOLPH COUNTIES...
At 519 PM EDT, a severe thunderstorm was located 7 miles north of
Badin Lake, moving northeast at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Badin Lake, Badin, Denton, Eldorado, Fish Tales Marina, Whip-O-Will
Campground, Newsom, Pinehaven Marina, Ulah and High Rock Boat Dock
Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3568 8022 3580 7995 3559 7976 3527 8009
3536 8007 3537 8005 3539 8007 3540 8009
3546 8011 3547 8015 3550 8018 3554 8020
3555 8021 3558 8021 3563 8026 3564 8029
TIME...MOT...LOC 2119Z 237DEG 11KT 3556 8012
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Leins893
WWUS52 KRAH 102139
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
539 PM EDT Wed Aug 10 2022
NCC057-123-151-102149-
/O.EXP.KRAH.SV.W.0252.000000T0000Z-220810T2145Z/
Davidson NC-Montgomery NC-Randolph NC-
539 PM EDT Wed Aug 10 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON...
NORTHWESTERN MONTGOMERY AND SOUTHWESTERN RANDOLPH COUNTIES WILL
EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3568 8022 3580 7995 3559 7976 3527 8009
3536 8007 3537 8005 3539 8007 3540 8009
3546 8011 3547 8015 3550 8018 3554 8020
3555 8021 3558 8021 3563 8026 3564 8029
TIME...MOT...LOC 2139Z 238DEG 16KT 3561 7999
$$
LeinsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 4:02 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 10, 4:02 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 402 PM EDT Wed Aug 10 2022 .SYNOPSIS... High pressure centered off the Southeast coast will extend westward across the Southeast states this afternoon. A cold front will approach from the northwest tonight, then move slowly southeast through North Carolina late Thursday through early Friday. A secondary cold front will drop through the region late Friday. A cooler and less humid air mass will build in from the north for the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 301 PM Wednesday... As expected, convection thus far has been strongest and most widespread across the mountains. We are starting to see showers develop across the northwest and southern Piedmont forced by upstream outflow to the northwest, and a weak moisture gradient associated with the sfc trough. Latest CAMs continue to suggest the strongest forcing/convection will mostly stay north into central VA. However, scattered to numerous showers and storms are still likely to spread across the northwest tier of counties mid to late afternoon before spreading/filling in east/northeast this evening, and exiting/dissipating to the east by ~06Z tonight. Shear continues to be weak this afternoon, but plenty of moisture, CAPE, and to some degree DCAPE (~800 J/kg) is available for approaching storms to tap into. Storms will therefore likely be pulse in nature, with perhaps an isolated stronger downburst possible with any stronger/taller storms. More concerning, however, is the potential for isolated flash flooding through tonight. Given the high PWAT (>2 in) available, and slow-moving nature to these storms, isolated flash flooding will be possible primarily across the northern Piedmont/Coastal Plain. According to the SPC mesoanalysis, a H9 moisture transport maxima is focused across our NE coinciding with the highest PWAT and a weak vorticity maxima. CAMs have also depicted a southerly surge of convection from VA through our NE counties later tonight. As such, current thinking is heaviest rain will fall in this vicinity which aligns with WPC's highest QPF over our area. Any remaining showers/storms should push east of the area/dissipate by ~06Z. Otherwise, another muggy night is expected with lows in the lower to mid 70s. && .SHORT TERM /THURSDAY AND THURSDAY NIGHT/... As of 400 PM Wednesday... A long-standing pattern since the end of July, one characterized by a trough from the OH Valley to the lwr MS Valley and flanked by ridges over the wrn N. Atlantic and Four Corners, will be in transition this period. That trough and considerable moisture/ cloudiness above 700 mb, and likely to include at a least a few small MCVs from convection extending this afternoon across the TN Valley and srn Appalachians, will move from the w-cntl Carolinas and TN Valley Thu morning to the coastal Carolinas Thu evening. While those smaller MCVs may locally enhance ascent, synoptic height falls related to the trough will be maximized over cntl NC early in the day and prior to peak diurnal heating. Meanwhile, significant longwave trough amplification will occur just upstream, from QC swwd into the cntl Appalachians through 12Z Fri. Associated, seasonably strong height falls (30-50 meters at 500 mb) will overspread cntl NC late Thu night-early Fri. In the low-levels, a synoptic front now over the Mid-Atlantic from srn NJ, wwd across MD, and nrn WV, will have moved little by 12Z Thu. It will move slowly southeast and across VA Thu afternoon and evening and into cntl NC overnight Thu. A broad, pre-frontal trough will precede the front and extend across NC through the day-evening. Although cntl NC will remain in the warm sector that has supported temperatures mostly in the 90s this month, the aforementioned considerable multi-layer cloudiness will significantly hinder insolation and diurnal destabilization. As such, high temperatures are likely to be less hot/closer to average and range from mid 80s across the nrn Piedmont to lwr 90s through the Sandhills and srn Coastal Plain. This limited heating/destabilization, along with the possibility for a period of subsidence during peak heating between the two troughs noted above, casts uncertainty to the coverage of showers and storms, which appear at this time to be less than previously anticipated at least through the evening. Whatever convection that does develop will likely linger or redevelop through most of the night across the srn half of cntl NC, where moisture and influence from the longwave trough and low level frontal zone will remain maximized through the night. Meanwhile, drier and more stable air characterized by temperatures and dewpoints in the 60s, and partial clearing, will settle sewd and into the nrn Piedmont by Fri morning. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 330 PM Wednesday... A second cold front will push southeast across the region Friday, with areas south and east of the Triangle having the best chance of a shower or thunderstorm through the evening. A shortwave trough will also dig across the region through the day, helping to provide better instability aloft. Cold air advection behind the front will keep afternoon temps 5-10 degrees below normal for the northern half of the region, while areas near the SC border will remain near or slightly below normal. Dewpoints will still be in the mid to upper 60s, however areas near the VA border with the lower values will have afternoon temps feeling more like the upper 70s. Heights aloft remain low with continued northwesterly flow for the weekend. Surface high pressure across the OH Valley on Saturday will build south across the Blue Ridge on Sunday. Continued northerly flow will transport a much drier airmass across the area, with dewpoints in the 50s on Saturday. The high building to our south on Sunday will switch winds to southerly, but only raise dewpoints slightly to near 60 degrees. Highs in the low 80s N to upper 80s S and low dewpoints will make it feel much nicer outside compared to how it has been much of the summer. Highs only increase a few degrees on Sunday. A shortwave digging across the region on Sunday will create a small chance of showers and thunderstorms, mainly late in the day/evening. EPS ensemble members are in good agreement on this, however other ensembles are not as confident. Early next week will become more active as a deep low dives south towards the Mid-Atlantic and a few shortwaves round the low and move across central NC. Additionally, a cold front will move southeast across the region on Tuesday, creating additional possibilities of precipitation. Dewpoints will increase back to the mid-60s through the period, with highs remaining just above or just below normal. Ensembles are looking more dry for Wednesday as surface high pressure builds into the north behind the front. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 117 PM Wednesday... Primarily VFR conditions are expected at all terminals through the TAF period as the Bermuda high maintains control over the southeast. However, brief periods of IFR/MVFR conditions and gusty downdrafts will be possible this afternoon/tonight as convection spills off the mountains and pushes eastward through central NC. Confidence is highest at KINT/KGSO between ~21 to 00Z, and then KRDU/KRWI between ~23 to 04Z. Further south, confidence in timing precipitation is lower, and thus only mention a few hours of VCTS in the KFAY TAF at this update. Any remaining storms tonight should exit to the east/dissipate by ~06Z. Some guidance depicts some fleeting MVFR stratus near the Triad terminals near daybreak tomorrow, but confidence is too low to include in the TAFs at this update. Otherwise, expect light southwesterly flow (7 to 12 kts) to continue this afternoon, diminishing some overnight, before picking back up and turning a bit more westerly late tomorrow morning. Outlook: VFR conditions are expected through mid to late morning Thursday, but another round of showers/storms is expected to spread northwest to southeast in the afternoon/evening as a cold front pushes through our area. Consequently, brief periods of gusty downdrafts and IFR/MVFR conditions will be possible Thursday. The cold front will then settle across the NC/SC border Friday providing continued support for scattered showers/storms primarily across the south/east. High pressure builds into the area with dry and VFR conditions expected late Friday through Sunday. The pattern quickly returns to classic summertime afternoon showers/storms early next week. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Luchetti SHORT TERM...MWS LONG TERM...JJT AVIATION...Luchetti
Hazardous weather outlook, Aug 10, 6:37 AM EDT, 10 hours 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 637 AM EDT Wed Aug 10 2022 NCZ042-043-073>078-083>086-088-089-111045- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- Richmond-Scotland-Hoke-Cumberland-Sampson- 637 AM EDT Wed Aug 10 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-021>028-038>041-111045- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- 637 AM EDT Wed Aug 10 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. There is a marginal (level 1 out of 4) risk of excessive rainfall this afternoon and evening across north central North Carolina. Numerous showers and storms may produce localized torrential rainfall, leading to areas of minor flooding, especially in urban and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 10, 2:55 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
255 PM EDT Wed Aug 10 2022
NCZ039-101930-
Randolph NC-
255 PM EDT Wed Aug 10 2022
...A slow moving thunderstorm will impact portions of southwestern
Randolph County through 330 PM EDT...
At 254 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Asheboro, moving northeast at 10 mph.
HAZARD...Winds in excess of 30 mph and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Asheboro, Martha and Ulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3564 8006 3577 7987 3560 7977 3553 8005
3560 8006
TIME...MOT...LOC 1854Z 242DEG 10KT 3563 7995
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ASSpecial weather statement, Aug 10, 3:10 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Raleigh NC
310 PM EDT Wed Aug 10 2022
NCZ007-101945-
Person NC-
310 PM EDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of northern Person
County through 345 PM EDT...
At 308 PM EDT, Doppler radar was tracking a strong thunderstorm near
Alton, or near Roxboro, moving east at 15 mph. Another strong storm
was located near Bethel Hill, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Roxboro, Concord, Bethel Hill, Hyco Lake, Mayo Reservoir and Hyco
Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3637 7880 3637 7915 3654 7914 3654 7880
TIME...MOT...LOC 1908Z 257DEG 12KT 3649 7901
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Aug 10, 3:28 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
328 PM EDT Wed Aug 10 2022
NCZ073-083-102000-
Stanly NC-Anson NC-
328 PM EDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of northwestern Anson
and southern Stanly Counties through 400 PM EDT...
At 328 PM EDT, Doppler radar was tracking a strong thunderstorm near
Midland, or 16 miles northeast of Monroe, moving east at 10 mph.
HAZARD...Winds in excess of 30 mph, heavy rain and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Ansonville, Fairview In Union County, Locust, Norwood,
Oakboro, Stanfield, Lake Tillery and Morrow Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3529 8044 3536 8007 3526 8010 3518 8005
3514 8008 3511 8006 3509 8029 3520 8028
3520 8030 3518 8031 3517 8035 3518 8037
3517 8039 3517 8042 3516 8044 3516 8046
3518 8051
TIME...MOT...LOC 1928Z 256DEG 10KT 3519 8040
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ASSpecial weather statement, Aug 10, 3:57 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
357 PM EDT Wed Aug 10 2022
NCZ073-074-083-084-102045-
Stanly NC-Anson NC-Richmond NC-Montgomery NC-
357 PM EDT Wed Aug 10 2022
...Slow moving and training thunderstorms will impact portions of
northern Anson, southwestern Montgomery, northwestern Richmond and
southeastern Stanly Counties through 445 PM EDT...
At 355 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Ansonville, or 10 miles south of Albemarle, moving
east at 10 mph. These storms have produced up to an inch of rainfall
already.
HAZARD...Heavy rain may lead to localized flooding in poor drainage
locations.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Ansonville, Norwood, Oakboro, Mount Gilead, Uwharrie
Haven, Lake Tillery and Morrow Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3538 7996 3512 7988 3506 8029 3519 8028
3520 8030 3518 8031 3517 8035 3530 8038
TIME...MOT...LOC 1955Z 256DEG 10KT 3522 8014
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
ASSpecial weather statement, Aug 10, 4:31 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Raleigh NC
431 PM EDT Wed Aug 10 2022
NCZ038-073-074-083-102130-
Stanly NC-Anson NC-Davidson NC-Montgomery NC-
431 PM EDT Wed Aug 10 2022
...Strong thunderstorms will impact portions of southeastern
Davidson, northwestern Anson, western Montgomery and Stanly Counties
through 530 PM EDT...
At 431 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mt Pleasant to Midland. Movement was
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Albemarle, Badin Lake, Ansonville, Plyler, High Rock Lake, Midland,
Locust, Norwood, Badin and Oakboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rain can be expected due to the slow movement of these
storms. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.
&&
LAT...LON 3550 8030 3551 8018 3558 8021 3565 8030
3575 8006 3551 8007 3551 8003 3541 8002
3514 8005 3514 8008 3510 8005 3506 8029
3520 8028 3517 8035 3518 8037 3517 8039
3516 8044 3518 8050 3519 8051
TIME...MOT...LOC 2031Z 237DEG 13KT 3545 8041 3523 8052
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
LeinsLocal storm report, Aug 10, 4:47 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
447 PM EDT WED AUG 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG LOCUST 35.26N 80.43W
08/10/2022 STANLY NC 911 CALL CENTER
REPORTS OF TREES DOWN NEAR THE CITY OF
LOCUST, NC.
&&
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:32 PM EDT | Special Weather Statement | RAH | Harnett | 28 min |
| Aug 9, 11:26 PM EDT | Special Weather Statement | RAH | Wilson | 49 min |
| Aug 10, 2:55 PM EDT | Special Weather Statement | RAH | Randolph | 35 min |
| Aug 10, 3:10 PM EDT | Special Weather Statement | RAH | Person | 35 min |
| Aug 10, 3:28 PM EDT | Special Weather Statement | RAH | Stanly | 32 min |
| Aug 10, 3:57 PM EDT | Special Weather Statement | RAH | Stanly | 48 min |
| Aug 10, 4:22 PM EDT | Areal Flood Advisory | RAH | Anson, Stanly | 2 hr |
| Aug 10, 4:31 PM EDT | Special Weather Statement | RAH | Stanly | 59 min |
| Aug 10, 4:41 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 49 min |
| Aug 10, 5:08 PM EDT | Special Weather Statement | RAH | Orange | 37 min |
| Aug 10, 5:12 PM EDT | Special Weather Statement | RAH | Wake | 33 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 46 min |
| Aug 10, 5:40 PM EDT | Areal Flood Advisory | RAH | Davidson, Randolph | 94 min |
| Aug 10, 5:43 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 47 min |
| Aug 10, 5:43 PM EDT | Special Weather Statement | RAH | Randolph | 62 min |
| Aug 10, 5:56 PM EDT | Special Weather Statement | RAH | Lee | 64 min |
| Aug 10, 6:09 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 51 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | RAH | Durham | 59 min |
| Aug 10, 6:41 PM EDT | Special Weather Statement | RAH | Halifax | 64 min |
| Aug 10, 6:48 PM EDT | Special Weather Statement | RAH | Wake | 42 min |
| Aug 10, 6:53 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 36 min |
| Aug 10, 6:58 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 28 min |
| Aug 10, 7:40 PM EDT | Special Weather Statement | RAH | Johnston | 35 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.